Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Stomach ache, taken antibiotics and omeprazole, feels weak, tired and fever, headache, bacteria in stomach. Stomach ulcer?

hi ! i have constant stomach pains for over a month , i han=ve been to the gp and they think i have a stomach ulcer . i v been treated with 2 type of untibiotic and opremazole . i finished the course last week but i still have pains and i also noticed that my tangue gone white . i feel very weak and tired all the time and sometimes i feel a bit feeverish . and a headach. is it possible that i have some sort of bactiria in my stomach . i am going to have gastroscopy test next week .
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
thank you asking HCM
I agree that you need to do upper endoscopy and abdominal ultrasound.
your symptoms may be related with gastritis, ulcer or gallbladder problems
wishing you all the best
Answered: Wed, 30 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor